CSpace

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
Continuation methods with the trusty time-stepping scheme for linearly constrained optimization with noisy data 期刊论文
OPTIMIZATION AND ENGINEERING, 2021, 页码: 32
Authors:  Luo, Xin-long;  Lv, Jia-hui;  Sun, Geng
Favorite  |  View/Download:10/0  |  Submit date:2021/04/26
Continuation method  Trust-region technique  Visual-inertial localization  Unmanned aerial vehicle  Noisy data  Differential-algebraic dynamical system  
SYMPLECTIC RUNGE-KUTTA METHODS OF HIGH ORDER BASED ON W-TRANSFORMATION 期刊论文
JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, 2017, 卷号: 7, 期号: 3, 页码: 1185-1199
Authors:  Xia, Kaifeng;  Cong, Yuhao;  Sun, Geng
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Runge-Kutta method  symplectic and algebraically stable method  W-transformation  
(CIP)-I-0 Methods for the Transmission Eigenvalue Problem 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2016, 卷号: 68, 期号: 1, 页码: 326-338
Authors:  Geng, Hongrui;  Ji, Xia;  Sun, Jiguang;  Xu, Liwei
Favorite  |  View/Download:22/0  |  Submit date:2018/07/30
Transmission eigenvalues  High order eigenvalue problem  Discontinuous Galerkin method  Lagrange elements  
C(0)IPG for a Fourth Order Eigenvalue Problem 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2016, 卷号: 19, 期号: 2, 页码: 393-410
Authors:  Ji, Xia;  Geng, Hongrui;  Sun, Jiguang;  Xu, Liwei
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Fourth order eigenvalue problem  discontinuous Galerkin method  spectrum approximation  
Preservation of stability properties near fixed points of linear Hamiltonian systems by symplectic integrators 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2011, 卷号: 217, 期号: 13, 页码: 6105-6114
Authors:  Ding, Xiaohua;  Liu, Hongyu;  Shang, Zaijiu;  Sun, Geng
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Symplectic Runge-Kutta method  Symplectic partitioned Runge-Kutta method  Equilibrium structure  Composition method  Stability  
一类半线性反应扩散方程组的非平凡平衡解 期刊论文
应用数学和力学, 2004, 卷号: 025, 期号: 012, 页码: 1264
Authors:  顾永耕;  孙文俊
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
时滞微分方程真解光滑化的定性分析 期刊论文
自然科学进展, 2002, 卷号: 012, 期号: 007, 页码: 742
Authors:  甘四清;  孙耿
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
firstorderandsecondorderchaosfreefinitedifferenceschemesforfisherequation 期刊论文
journalofcomputationalmathematics, 2001, 卷号: 19, 期号: 5, 页码: 519
Authors:  Wang Lier;  Sun Geng;  Wu Huamo
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
时滞奇异摄动问题单支方法的收敛性 期刊论文
中国科学a辑数学, 2001, 卷号: 031, 期号: 004, 页码: 314
Authors:  甘四清;  孙耿
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
单支方法的收敛性 期刊论文
应用数学, 2001, 卷号: 014, 期号: 003, 页码: 30
Authors:  孙耿;  甘四清
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10